Communications in Mathematical Physics

, Volume 189, Issue 1, pp 227–235

Indefinite Kähler-Einstein Metrics on Compact Complex Surfaces

  • Jimmy Petean

DOI: 10.1007/s002200050197

Cite this article as:
Petean, J. Comm Math Phys (1997) 189: 227. doi:10.1007/s002200050197

Abstract:

We completely classify those compact complex surfaces which admit indefinite Ricci-flat Kähler metrics. Slightly weaker results are also obtained for indefinite Kähler-Einstein metrics with non-zero scalar curvature.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Jimmy Petean
    • 1
  1. 1.Department of Mathematics, SUNY, Stony Brook, NY 11794-3651, USA. E-mail: jimmy@math.sunysb.eduUS